MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 22GX1.00IN WINGED BC; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 22GX1.00IN WINGED BC; INTRAVASCULAR CATHETER
Model Number 386813
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown device manufacture date: unknown investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A device history record could not be evaluated as the lot number is unknown.A review was performed for the last 12 months of quality notification.There was no quality notification was raised for the reported non ¿ conformance.If samples are received in the future the complaint will be re-opened and re-investigated.Investigation conclusion: complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.Root cause description: the root cause could not be determined.Rationale: the complaint will be monitored and tracked.
 
Event or Problem Description
It was reported that cathena 22gx1.00in winged bc will not move forward causing the patient's vein to blow and blood to flow.This was discovered during use.The following information was provided by the initial reporter: material no: 386813 batch no: unknown.It was reported that during patients infusion, when introducing the above cathlon into patient¿s vein the plastic cathlon will not move forward causing the vein to blow, blood flow on insertion when removing the needle occurs.

Brand Name
CATHENA 22GX1.00IN WINGED BC
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10382566
Report Number8041187-2020-00472
Device Sequence Number14153886
Product Code FOZ
UDI-Device Identifier00382903868131
UDI-Public00382903868131
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number386813
Device Catalogue Number386813
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;